Alabama, 2008Damaging Wind in Alabama, July 11, 2008
July 11, 2008 · NWS TAE · 1 event in 1 county or zone
Winds from an afternoon thunderstorm on the 11th downed a few trees near Ozark.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Winds from an afternoon thunderstorm on the 11th downed a few trees near Ozark.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 11, 1:05 PM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 11, 1:05 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EDT FRI JUL 11 2008
.SYNOPSIS...CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUING TO
DEVELOP ACROSS THE REGION THIS AFTERNOON. STORMS STARTED EARLY
TODAY...GENERALLY AROUND 10 AM...ALONG THE FLORIDA PANHANDLE COAST
AND HAVE BEEN PROGRESSING INLAND AND EASTWARD THROUGHOUT THE EARLY
AFTERNOON PERIOD AS THE SEA BREEZE FRONT MOVES TOWARD I-10. WE ARE
BEGINNING TO SEE THE DEVELOPMENT ALONG THE WEAK PRESSURE TROF ACROSS
SOUTHERN MIDDLE GEORGIA THAT HAS BEEN EXPECTED. RADAR IMAGERY FROM
KTLH SHOWS CONSIDERABLE COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA.
.SHORT TERM...(TONIGHT THROUGH SUNDAY).
ONGOING AFTERNOON CONVECTION WILL CONTINUE TO SPREAD SOUTHWARD
THROUGHOUT THE EVENING HOURS. WHILE OVERALL SHEAR IS WEAK AND LAPSE
RATES ARE POOR TODAY...STORM COLLISIONS AND OUTFLOW BOUNDARIES WILL
CREATE THE POTENTIAL FOR SOME STRONG OR MARGINALLY SEVERE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING MAINLY GUSTY WINDS UP TO
50 MPH.
MODELS INDICATE THAT DRIER AIR WILL BEGIN TO SURGE
SOUTHWARD...MAINLY INTO SOUTHEASTERN GEORGIA...ON SATURDAY AS THE
UPPER LEVEL TROF MOVES OFF THE EAST COAST. THIS WILL SEND THE
SURFACE TROF INTO THE SOUTHERN PORTION OF OUR REGION. THIS BOUNDARY
WILL SERVE AS THE TRIGGER FOR ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS ON SATURDAY. THE MODELS DIFFER AT THIS TIME ON HOW
MUCH DRIER AIR WILL BE FILTERING IN. AT THIS TIME...WILL FAVOR
HIGHER POPS OVER OUR FLORIDA ZONES...PEAKING AROUND 80 PERCENT ALONG
THE I-10 CORRIDOR. WILL FEATURE LOWER POPS TO THE NORTHEAST...DOWN
TO AS LOW AS 30 PERCENT WHERE DRIER AIR WILL BE MORE PRONOUNCED.
BY SUNDAY...AS DRIER AIR BECOMES FURTHER ESTABLISHED ACROSS OUR
EASTERN CWA...EXPECT OVERALL COVERAGE OF SHOWERS AND THUNDERSTORMS
TO DECREASE FROM WEST TO EAST BY THE AFTERNOON. WILL FAVOR A
WEST-EAST POP GRADIENT WITH POPS NEAR 50 PERCENT AT OUR WESTERN CWA
BORDER DOWN TO 30 PERCENT IN THE EAST.
.LONG TERM (SUNDAY NIGHT-FRIDAY).
A MID/UPPER TROF SWINGS ACROSS THE ERN CONUS EARLY IN THE PERIOD,
THEN IS REPLACED BY A BROAD BUT FLAT RIDGE FOR THE REMAINDER OF THE
WORK WEEK. EARLIER RUNS OF THE GFS AND EURO MODELS WHICH HINTED AT
SIGNIFICANT DRYING EARLY NEXT WEEK BEHIND A FRONTAL PASSAGE HAVE
CHANGED THEIR TUNE. NOW, THE FRONT IS PROGGED TO STALL JUST NORTH OF
THE CWA THEN DISSIPATE AS THE BERMUDA RIDGE AXIS BUILDS ACROSS THE
NRN GULF. THE UPSHOT IS A TYPICAL SUMMERTIME PATTERN OF SCATTERED
MAINLY AFTERNOON/EVENING SHWRS/TSTMS AND NORMAL TEMPS FOR MID JULY.
&&
.MARINE...WINDS AND SEAS WILL GRADUALLY INCREASE TONIGHT...BUT ONLY
SLIGHTLY...GENERALLY LESS THAN 15 KNOTS. WINDS AND SEAS WILL RETURN
TO NORMAL SUMMERTIME LEVELS BY THE FIRST OF THE WEEK.
&&
.AVIATION...VERY ACTIVE CONVECTION STREAMING ACROSS ENTIRE AREA
THROUGH FRIDAY AFTERNOON. ACTIVITY WILL DIMINISH DURING EVENING.
SOME MVFR VISBY CONDITIONS EXPECTED AT INLAND TERMINALS. ANOTHER
ACTIVE DAY OF CONVECTION IN STORE FOR SATURDAY.
&&
.FIRE WEATHER...ENOUGH MOISTURE WILL REMAIN ACROSS THE TRI STATE
AREA TO KEEP RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS THROUGH THE
FORECAST PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 75 91 72 93 73 / 40 80 30 40 20
PANAMA CITY 77 89 77 89 77 / 30 70 40 50 30
DOTHAN 73 92 73 92 72 / 30 60 20 50 30
ALBANY 74 93 73 95 73 / 40 40 20 30 20
VALDOSTA 73 91 71 94 72 / 50 50 20 30 20
CROSS CITY 74 89 72 91 73 / 40 70 30 30 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
LONG TERM...JAMSKI
AVIATION/FIRE WEATHER...GOREE
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Jul 11, 3:36 AM CST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 AM EDT FRI JUL 11 2008
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-120945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
536 AM EDT FRI JUL 11 2008 /436 AM CDT FRI JUL 11 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
A WEAK SURFACE TROUGH WILL DRIFT INTO SOUTHERN GEORGIA LATER TODAY
KICKING OFF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...
MAINLY THIS AFTERNOON BUT CONTINUING INTO THE NIGHTTIME. THE FOCUS
WILL BE ACROSS SOUTHEAST ALABAMA AND THE NORTHERN COUNTIES OF
SOUTHERN GEORGIA. A FEW STORMS MAY BE STRONG WITH FREQUENT LIGHTNING
AND GUSTY WINDS. LATE NIGHT FOG WILL LIKELY DEVELOP.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THE SURFACE TROUGH WILL SETTLE OVER THE FORECAST AREA AND AIDED BY
AN UPPER LEVEL TROUGH WILL GENERATE NUMEROUS SHOWERS AND
THUNDERSTORMS. SOME OF THESE WILL LIKELY BE STRONG TO POSSIBLY
SEVERE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS. DRIER AIR WILL
FILTER IN FROM NORTHEAST TO SOUTHWEST ON SUNDAY YIELDING A
SIGNIFICANT DECREASE IN PRECIPITATION. NORMAL SUMMER TIME LEVELS
ARE LIKELY DURING MOST OF THE WORKWEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
BLOCK
In the hours before
Special weather statement, Jul 11, 12:33 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
233 PM EDT FRI JUL 11 2008
GAZ127>129-111915-
TIFT-TURNER-WORTH-
233 PM EDT FRI JUL 11 2008
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TIFT...TURNER AND WORTH
COUNTIES IN SOUTH CENTRAL GEORGIA...
* UNTIL 315 PM EDT
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHBURN TO PUTNEY...
MOVING SOUTHEAST AT 15 MPH.
THESE STORMS WILL BE NEAR...
ASHBURN BY 240 PM EDT.
SYLVESTER BY 300 PM EDT.
POULAN BY 315 PM EDT.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS WHICH CAN
DOWN TREE LIMBS AND KNOCK OVER UNSECURED OUTDOOR OBJECTS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Special weather statement, Jul 11, 12:35 PM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EDT FRI JUL 11 2008
FLZ017-111930-
LEON-
235 PM EDT FRI JUL 11 2008
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEON COUNTY...
* UNTIL 330 PM EDT
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
QUINCY TO 9 MILES SOUTHEAST OF QUINCY...OR ALONG A LINE EXTENDING
FROM 14 MILES NORTHWEST OF TALLAHASSEE TO 12 MILES WEST OF
TALLAHASSEE...MOVING EAST AT 11 MPH.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS ALSO PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
18-WOOL
Special weather statement, Jul 11, 1:12 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
312 PM EDT FRI JUL 11 2008
GAZ124-126-112000-
LEE-TERRELL-
312 PM EDT FRI JUL 11 2008
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN LEE AND
TERRELL COUNTIES IN SOUTHWEST GEORGIA...
* UNTIL 400 PM EDT
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DAWSON...MOVING EAST AT 19 MPH.
THIS STORM WILL BE NEAR...
LEESBURG BY 350 PM EDT.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Special weather statement, Jul 11, 1:15 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EDT FRI JUL 11 2008
ALZ067-GAZ121-122-142-112000-
CLAY-EARLY-HENRY-RANDOLPH-
315 PM EDT FRI JUL 11 2008
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY...EARLY... EASTERN
HENRY AND SOUTHWEST RANDOLPH COUNTIES IN SOUTHEAST ALABAMA AND
SOUTHWEST GEORGIA...
* UNTIL 400 PM EDT/300 PM CDT/
AT 312 PM EDT/212 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
WEST OF CUTHBERT TO 10 MILES SOUTH OF FORT GAINES...MOVING EAST AT 15
MPH.
THESE STORMS WILL BE NEAR...
BLAKELY BY 355 PM EDT.
DIME SIZE HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Special weather statement, Jul 11, 1:38 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 PM EDT FRI JUL 11 2008
GAZ122-123-125-112045-
CALHOUN-DOUGHERTY-RANDOLPH-
338 PM EDT FRI JUL 11 2008
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...DOUGHERTY
AND SOUTHEASTERN RANDOLPH COUNTIES IN SOUTHWESTERN GEORGIA...
* UNTIL 445 PM EDT
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF MORGAN...MOVING SOUTHEAST AT 7
MPH. OTHER THUNDERSTORMS WERE DEVELOPING FURTHER NORTHEAST OF
MORGAN...ABOUT NEAR THE CITY OF DAWSON. THESE THUNDERSTORMS WILL
CONTINUE MOVING SOUTHEAST AND AFFECT DOUGHERTY AND CALHOUN COUNTIES
THROUGH 445 PM EDT.
PEOPLE IN CALHOUN...SOUTHEASTERN RANDOLPH AND DOUGHERTY COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Special weather statement, Jul 11, 1:57 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 PM EDT FRI JUL 11 2008
ALZ066-067-069-112100-
DALE-HENRY-HOUSTON-
257 PM CDT FRI JUL 11 2008
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DALE...HENRY AND NORTHERN
HOUSTON COUNTIES IN SOUTHEAST ALABAMA...
* UNTIL 400 PM CDT
AT 348 PM EDT/248 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF BLAKELY TO LEVEL PLAINS...OR ALONG A LINE EXTENDING FROM
10 MILES NORTHWEST OF BLAKELY TO DALEVILLE...MOVING SLOWLY SOUTHEAST
AT 10 MPH.
THESE STORMS WILL BE NEAR...
KINSEY BY 320 PM CDT.
WEBB BY 345 PM CDT.
DOWNTOWN DOTHAN BY 350 PM CDT.
WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
DUE TO THE SLOW MOVEMENT...THESE STORMS ARE CAPABLE OF PRODUCING
TORRENTIAL DOWNPOURS WHICH WILL LIKELY CAUSE LOCALIZED FLOODING OF
STREETS AND LOW LYING AREAS. DO NOT ATTEMPT TO DRIVE YOUR VEHICLE
ACROSS FLOODED ROADWAYS. REMEMBER...TURN AROUND DONT DROWN.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Thunderstorm Wind, Dale
- When
- July 11, 2:31 PM CST
- Where
- Dale County, 2 mi SSW of Marley Mill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.453, -85.693
A few trees were down on State Highway 27 toward County Road 16.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in New Mexico, July 11, 20083 deaths · $40,000 · 1 event
- Rip Current and High Surf in Delaware, July 11 to 16, 200855 injured · 2 events
- Tornadoes and Hail in Minnesota, July 11, 20082 injured · $200,000 · EF3 · 95 events
- Heat in Nevada, July 11, 20082 deaths · 1 event
- Tornadoes and Hail in Minnesota, July 11, 2008$1.4 million · EF2 · 30 events
- Lightning Strike in Florida, July 11, 2008$2.5 million · 1 event
- Hail and Damaging Winds in Nebraska, July 11, 2008$690,000 · 1 in hail · 6 events
- Damaging Winds in Wisconsin, July 11 to 12, 20081 injured · $108,000 · 70 kt wind · 16 events
- Lightning Strike in Illinois, July 11, 2008$130,000 · 1 event
- Hail and Damaging Wind in Illinois, July 11, 20081 injured · $75,000 · 61 kt wind · 2 events
- Hail and Damaging Winds in Illinois, July 11, 2008$77,000 · 52 kt wind · 4 events
- Damaging Winds and Lightning Strike in Alabama, July 11, 2008$63,000 · 60 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 115956.